Application of Hermitian Splines to the Initial Value Problem
Μαθηματική Επιθεώρηση, Tome 16 (1979), pp. 1-8
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1979_16_a0,
author = {Kyriakos J. Spyropoulos},
title = {Application of {Hermitian} {Splines} to the {Initial} {Value} {Problem}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {1--8},
year = {1979},
volume = {16},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1979_16_a0/}
}
Kyriakos J. Spyropoulos. Application of Hermitian Splines to the Initial Value Problem. Μαθηματική Επιθεώρηση, Tome 16 (1979), pp. 1-8. http://geodesic.mathdoc.fr/item/MR_1979_16_a0/